Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 37, NWS Lake Charles, LA

February 15, 2016Iberia Parish, Saint Martin Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Feb 15, 2016, 3:37 PM CST for Iberia Parish, Saint Martin Parish, Louisiana. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 15, 2016, 3:37 PM CST (21:37 UTC)
Expired
Feb 15, 2016, 4:15 PM CST
In force
38 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Iberia Parish, LA, Saint Martin Parish, LA

What was reported inside it

TimeReportWhereRemark
Feb 15, 3:47 PM CSTHAIL 13 E New Iberia, LAPUBLIC MEASURED 1 INCH HAIL IN NEW IBERIA
Feb 15, 3:48 PM CSTHAIL 1New Iberia, LAPUBLIC POSTED PHOTO OF QUARTER SIZE HAIL TO SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 15, 9:30 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2016-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1013 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2016-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1013 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
765 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
1.1
Supercell composite
8.5

Open this sounding in Storm Lab

The text

As transmitted.

620 
WUUS54 KLCH 152137
SVRLCH
LAC045-099-152215-
/O.NEW.KLCH.SV.W.0037.160215T2137Z-160215T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
337 PM CST MON FEB 15 2016

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ST. MARTIN PARISH IN SOUTH CENTRAL LOUISIANA...
  NORTHWESTERN IBERIA PARISH IN SOUTH CENTRAL LOUISIANA...

* UNTIL 415 PM CST

* AT 336 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  LOREAUVILLE...OR NEAR NEW IBERIA...MOVING SOUTHEAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NEW IBERIA...JEANERETTE...LOREAUVILLE...LAKE FAUSSE POINTE AND
  LYDIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR SOUTH CENTRAL
LOUISIANA.

LAT...LON 2993 9188 3005 9185 3004 9182 3011 9175
      3013 9166 3011 9157 3004 9156 3000 9154
      2996 9156 2995 9162 2991 9166
TIME...MOT...LOC 2136Z 301DEG 10KT 3002 9176 

HAIL...1.00IN
WIND...60MPH
 
$$

K. KUYPER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 15, 11:42 AM CST, 3 hours 55 minutes earlier.

Area forecast discussion, Feb 15, 11:42 AM CST, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1142 AM CST MON FEB 15 2016

.AVIATION...
THUNDERSTORMS EXTEND FROM AVOYELLES PARISH SOUTHWEST INTO
JEFFERSON COUNTY IN SOUTHEAST TEXAS. THIS BROKEN LINE IS MOVING
EAST. AIRCRAFT NEAR THESE STORMS WILL EXPERIENCE LIGHTNING ALONG
WITH GUSTY WINDS IN AND NEAR AIRPORT TAF LOCATIONS. CONDITIONS
ARE EXPECTED TO IMPROVE TOWARDS SUNSET AS A COLD FRONT PUSHES DOWN
AND INTO THE REGION. CEILINGS ARE ALSO VARYING FROM 016 TO 045 BUT
THIS WILL ALSO IMPROVE BEHIND THE FRONT.

&&

.PREV DISCUSSION... /ISSUED 1020 AM CST MON FEB 15 2016/

UPDATE...
TORNADO WATCH 14 HAS BEEN ISSUED UNTIL 6 PM.

DISCUSSION...
UPDATED TEXT PRODUCTS TO INCLUDE TOR WATCH 14. LATEST RADAR TRENDS
INDICATE A BAND OF STRONG TO SVR STORMS EXTENDING FM AVOYELLES
PARISH SW TO SABINE LAKE. THESE STORMS WERE DEVELOPING IN AN
ENVIRONMENT CONDUCIVE FOR ROTATING STORMS...WITH 0-1 KM SRH NR
215 M2/S2...30 KT LOW LVL SHEAR AND DEEP LAYER SHEAR APPROACHING
50 KT PER 12Z KLCH SOUNDING. IN ADDITION...DECENT INSTABILITY IS
IN PLACE WITH MUCAPE VALUES APPROACHING 2000 J/KG AND THIS SHOULD
INCREASE ESPECIALLY ACRS ERN PORTIONS OF THE AREA AS THE BAND OF
STORMS ENCOUNTERS DAYTIME HEATING. ALL SVR MODES...LARGE
HAIL/DAMAGING WINDS/TORNADOES...WILL BE POSSIBLE.

RECENT HRRR RUNS SEEM TO HAVE A DECENT HANDLE ON THE CONVECTION
AND ITS EVOLUTION THROUGH THE AFTN SO BLENDED WITH INHERITED POPS
TO ADJUST. ALSO AMENDED WX GRIDS TO REFLECT SVR POTENTIAL ACRS
OUR LA ZONES THROUGH THE REMAINDER OF THE MORNING AND AFTN.

FINALLY...TWEAKED HOURLY TEMPERATURES AND DEWPOINTS TO REFLECT
RECENT OBS. ALSO ADJUSTED HIGH TEMPERATURES DOWN SLIGHTLY ACRS
OUR NERN ZONES WHERE CLOUDS AND SHOWERS/STORMS WILL LIKELY LIMIT
HEATING.

24

PREV DISCUSSION... /ISSUED 749 AM CST MON FEB 15 2016/

DISCUSSION...
BASED ON LATEST SPC DISCUSSION...AND CURRENT RADAR TRENDS...HAVE
ADDED SEVERE STORM WORDING TO THE FORECAST FOR TODAY FOR THE
ENTIRE FORECAST AREA. THE THREAT WILL END FROM WEST TO EAST THIS
AFTERNOON.

PREV DISCUSSION... /ISSUED 542 AM CST MON FEB 15 2016/

DISCUSSION...
SCT SHRA WITH ISO TSRA ACROSS THE REGION THIS MORNING. MVFR TO IFR
CEILINGS WITH VCSH EXPECTED TO PERSIST THIS MORNING. BEST CHANCE
OF TSRA WILL BE LATER THIS MORNING INTO THE EARLY AFTERNOON
HOURS...KEEPING TEMPO GROUP FOR THIS FROM 16-20Z. ALSO...S TO SW
WINDS EXPECTED TO PICK UP AS WELL DURING THIS TIME ~18-20KTS WITH
GUSTS TO NEAR 30 KT. HIGHER GUSTS POSSIBLE WITHIN THE TSRA...AS
HIGHLIGHTED WITHIN TEMPO GROUPS. AFTER 20-22Z...FRONTAL SYSTEM
PASSING THRU...WITH WINDS SHIFTING TO THE WEST AND THEN NW DURING
THE EVENING HOURS...WITH CLEARING SKIES AND VFR TO FOLLOW.

DML

PREV DISCUSSION... /ISSUED 313 AM CST MON FEB 15 2016/

DISCUSSION...
SCATTERED SHOWERS AND A FEW THUNDERSTORMS ARE MOVING NORTHEAST
ACROSS THE ENTIRE FORECAST AREA EARLY THIS MORNING...THANKS TO A
FAST-MOVING MID-LEVEL SHORTWAVE. A COLD FRONT AND CORRESPONDING
MID TO UPPER LEVEL SHORTWAVE WILL MOVE ACROSS THE REGION RATHER
QUICKLY THIS AFTERNOON. PER SPC...SOME OF THE STORMS THIS
AFTERNOON COULD BE STRONG TO SEVERE...WITH DAMAGING WINDS AND
LARGE HAIL THE PRIMARY THREATS...ESPECIALLY IN SOUTH CENTRAL
LOUISIANA WHERE A SLIGHT RISK IS NOTED.

AFTER THE RAIN ENDS THIS AFTERNOON...THE WEATHER MAPS TURNS QUIET
FOR THE REMAINDER OF THE WEEK. A SECOND COLD FRONT DOES MOVE
THROUGH THE REGION LATE TUESDAY...BUT IT IS EXPECTED TO BE DRY
WITH LIMITED TO NO MOISTURE AVAILABLE. THE NEXT RAIN MAKER WILL BE
SUNDAY AND MONDAY...WHEN THE NEXT FRONT COMES THROUGH THE REGION.

THIS WEEK WILL SEE TEMPERATURES RUN ABOVE NORMAL WITH HIGHS IN THE
70S. LOWS WILL START OUT IN THE 40S TUESDAY AND WEDNESDAY MORNINGS
BEFORE WARMING INTO THE 50S FOR THE REMAINDER OF THE WEEK AND
WEEKEND.

15

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  44  74  45  72 /  10   0   0   0
LCH  48  74  49  73 /  10   0   0   0
LFT  48  72  49  73 /  10   0   0   0
BPT  49  76  49  73 /  10   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&

AVIATION...19
Hazardous weather outlook, Feb 15, 5:04 AM CST, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
504 AM CST MON FEB 15 2016

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
161200-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
504 AM CST MON FEB 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE STORMS ARE POSSIBLE TODAY AS A COLD FRONT MOVES
THROUGH THE AREA. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY
THREATS. THE HIGHEST RISK FOR SEVERE STORMS IS IN SOUTH CENTRAL
LOUISIANA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO SIGNIFICANT WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

GMZ430-432-435-450-452-455-470-472-475-161200-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
504 AM CST MON FEB 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

RAIN AND THUNDERSTORMS ARE EXPECTED TODAY AS A COLD FRONT MOVES
THROUGH THE NORTHWEST GULF.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO SIGNIFICANT WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

In the hours before

Local storm report, Feb 15, 2:27 PM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
227 PM CST MON FEB 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 PM     HAIL             LACASSINE               30.24N 92.92W
02/15/2016  E2.00 INCH       JEFFERSON DAVIS    LA   PUBLIC

            PUBLIC POSTED PHOTO OF 2 INCH HAIL TO SOCIAL MEDIA. TIME
            ESTIMATED FROM RADAR.

&&

HUMPHREY
Local storm report, Feb 15, 2:38 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
238 PM CST MON FEB 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0116 PM     HAIL             CHURCH POINT            30.40N 92.21W
02/15/2016  E1.00 INCH       ACADIA             LA   PUBLIC

            PUBLIC POSTED PHOTO OF QUARTER SIZE HAIL TO SOCIAL MEDIA.
            TIME ESTIMATED FROM RADAR.

&&

HUMPHREY
Local storm report, Feb 15, 2:46 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
246 PM CST MON FEB 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     HAIL             3 SSW WELSH             30.19N 92.84W
02/15/2016  E2.00 INCH       JEFFERSON DAVIS    LA   PUBLIC

            PUBLIC POSTED PHOTO OF 2 INCH HAIL NEAR WELSH TO SOCIAL
            MEDIA.

&&

HUMPHREY
Local storm report, Feb 15, 2:53 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
253 PM CST MON FEB 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HAIL             IOTA                    30.33N 92.49W
02/15/2016  E1.00 INCH       ACADIA             LA   PUBLIC

            PUBLIC POSTED PHOTO OF QUARTER SIZE HAIL TO SOCIAL MEDIA.

&&

HUMPHREY
Local storm report, Feb 15, 3:10 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
310 PM CST MON FEB 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             IOWA                    30.24N 93.01W
02/15/2016  M2.00 INCH       CALCASIEU          LA   PUBLIC

            PUBLIC MEASURED 2 INCH HAIL IN IOWA.

&&

HUMPHREY
Special weather statement, Feb 15, 3:13 PM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
313 PM CST MON FEB 15 2016

LAZ033-043>045-052-053-152215-
ST. LANDRY LA-ACADIA LA-IBERIA LA-UPPER ST. MARTIN LA-VERMILION LA-
LAFAYETTE LA-
313 PM CST MON FEB 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VERMILION...
NORTHWESTERN ST. MARTIN...NORTHWESTERN IBERIA...SOUTHWESTERN ST.
LANDRY...EAST CENTRAL ACADIA AND LAFAYETTE PARISHES UNTIL 415 PM
CST...

AT 311 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
YOUNGSVILLE...OR NEAR LAFAYETTE...MOVING SOUTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...NEW IBERIA...ABBEVILLE...SCOTT...BREAUX BRIDGE...RAYNE...
CARENCRO...ST. MARTINVILLE...KAPLAN...BROUSSARD...YOUNGSVILLE...
DUSON...HENDERSON...MAURICE...COTEAU...ACADIANA REGIONAL AIRPORT...
RIDGE...CADE...INDIAN BAYOU AND JEFFERSON ISLAND.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR SOUTHWESTERN
LOUISIANA.

LAT...LON 2997 9228 3029 9229 3037 9174 2996 9177
TIME...MOT...LOC 2111Z 315DEG 24KT 3012 9200

K. KUYPER

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 2:45 AM CSTSpecial Weather StatementLCHAcadia60 min
Feb 15, 3:46 AM CSTSpecial Weather StatementLCHSaint Martin44 min
Feb 15, 5:39 AM CSTSpecial Weather StatementLCHVernon51 min
Feb 15, 7:42 AM CSTSpecial Weather StatementLCHRapides, Vernon63 min
Feb 15, 8:45 AM CSTSpecial Weather StatementLCHAvoyelles30 min
Feb 15, 8:59 AM CSTSpecial Weather StatementLCHRapides61 min
Feb 15, 9:13 AM CSTSpecial Weather StatementLCHAllen62 min
Feb 15, 9:36 AM CSTSevere Thunderstorm WarningLCHAvoyelles, Evangeline, Rapides54 min
Feb 15, 10:11 AM CSTSpecial Weather StatementLCHAvoyelles34 min
Feb 15, 10:28 AM CSTTornado WarningLCHAvoyelles17 min
Feb 15, 10:41 AM CSTSpecial Weather StatementLCHEvangeline64 min
Feb 15, 11:17 AM CSTSpecial Weather StatementLCHJefferson Davis58 min
Feb 15, 11:33 AM CSTTornado WarningLCHSaint Landry27 min
Feb 15, 11:57 AM CSTSpecial Weather StatementLCHRapides63 min
Feb 15, 12:15 PM CSTSpecial Weather StatementLCHVernon45 min
Feb 15, 12:19 PM CSTSpecial Weather StatementLCHCameron41 min
Feb 15, 12:36 PM CSTSpecial Marine WarningLCH39 min
Feb 15, 12:49 PM CSTSpecial Weather StatementLCHJefferson Davis56 min
Feb 15, 1:03 PM CSTSpecial Weather StatementLCHAllen, Avoyelles, Evangeline42 min
Feb 15, 1:14 PM CSTSevere Thunderstorm WarningLCHAcadia, Lafayette, Saint Landry, Saint Martin31 min
Feb 15, 1:21 PM CSTSevere Thunderstorm WarningLCHAcadia, Lafayette, Saint Landry, Saint Martin24 min
Feb 15, 1:23 PM CSTSevere Thunderstorm WarningLCHAcadia, Jefferson Davis, Vermilion52 min
Feb 15, 1:28 PM CSTSevere Thunderstorm WarningLCHAcadia, Allen, Beauregard, Calcasieu, Jefferson Davis62 min
Feb 15, 1:35 PM CSTSevere Thunderstorm WarningLCHAcadia, Avoyelles, Evangeline, Saint Landry25 min
Feb 15, 1:49 PM CSTSevere Thunderstorm WarningLCHAllen, Evangeline32 min
Feb 15, 2:15 PM CSTSevere Thunderstorm WarningLCHCalcasieu, Jefferson Davis, Vermilion45 min
Feb 15, 2:51 PM CSTSevere Thunderstorm WarningLCHAcadia, Cameron, Jefferson Davis, Lafayette, Vermilion54 min
Feb 15, 3:13 PM CSTSpecial Weather StatementLCHLafayette62 min
Feb 15, 3:52 PM CSTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary23 min
Feb 15, 4:22 PM CSTSpecial Marine WarningLCH53 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.